I recently went off Wellbutrin without the dr. assistance, actually by accident. I kept forgetting to take it. I threw out the remaining pills a few days ago. The dr. prescribed it for me after my husband died last year, and I had used it twice before to treat an episode of depression as well a smoking cessation aid. The only side effect I noticed and I really didn't tie it in to the withdrawal was a few days where I had headaches off and on.
I noticed on the days I did forget to take it, I slept very well that night. I am sleeping better than I have in a very long time, and I hope this will assist my weight loss efforts. I wake up refreshed, haven't had to take a sleeping pill. doing very, very well. (As a plus, I am able to go to the bathroom, yay, and less gassy - everyone around me must be thrilled as well, LOL!) Anyway, it really helped me and I would not hesitate to use it again if I needed to.